



PROGRAMME SCHEDULE

January 24, 2025

January 24, 2025		
TEA & COFFEE 30 MINS 9.00- 9.30AM		
9.40-9.50am	Welcome Note	ABHISHEK PODDAR Founder & Trustee, MAP
9.55-10.10am	Opening Keynote	VINITA BALI Former CEO & Managing Director Britannia Industries Ltd.
10.15-11.15am	Evolving Generosity in Arts & Culture Explore the diverse motivations behind giving to arts and culture. How do donors envision their support? What are the current opportunities and challenges?	Moderator: INGRID SRINATH Social Sector Leader, Ex-Director-Centre for Social Impact & Philanthropy, Ashoka University Panelists: APARNA UPPALURI Founder and Principal Advisor, Antara Advisory DR. SUNITA MAHESHWARI Chief Dreamer, The Telerad Group DR. PREETHI JAIN Director, Accelerate Indian Philanthropy
11.30-12.30pm	Museum Experiences Gain hands-on experience with art and its diverse applications across different dimensions like exhibition, conservation, and technology, while engaging in an interactive space to connect, share ideas, and reflect on your experiences.	FACILITATED BY MAP
LUNCH 1 HR 12.30-1.30PM		
1.45-2.30pm	Workshop: Art for Mental Well-Being Grounded in the Art for Thought toolkit supported by the Wellcome Trust, this hands-on workshop explores the powerful connection between creative expression and mental wellness.	Facilitators: NIDHI KHURANA Expressive Arts Therapist SOUMYADEEP DASGUPTA Education Officer, MAP Speaker: TEJASWINI PRASAD Principal, Milind Public School
2.40-3.20pm	Art as a Catalyst for Change Uncover how donor-supported projects create systemic, long-term change in communities, institutions, and organisations.	Moderator SHARANYA RAMPRAKASH Artist MENAKA RODRIGUEZ Executive Director, India Foundation for the Arts POOJA SOOD Director, Khoj International Artists' Association
3.30-4.30pm	Making Way for Arts and Culture Discover how arts and culture can seamlessly align with corporate agendas, driving innovation, inclusivity, and community development. Experience a special showcase by Mphasis F1 Foundation on integrating inclusion within the museum space, highlighting their vital contributions and steps to ensure a sustainable, inclusive future for the sector.	Showcase: DEEPA NAGRAJ Global Head of Communications, Sparkle Innovation Ecosystem, ESG, and CSR, Mphasis Moderator: SUMIT TAYAL CEO, Give Give Panelists: MALA SHARMA VP & GM Education, Adobe DEEPA NAGRAJ, Global Head of Communications, Sparkle Innovation Ecosystem, ESG, and CSR, Mphasis
TEA & COFFEE BREAK 30 MINS 4.30- 5.00PM		
5.10-5.40pm	Fireside Chat with Sourav Roy & Srikrishna Learn about Tata Steel Foundation's journey towards promoting social impact through a holistic approach on livelihoods, culture, heritage and art.	SOURAV ROY Tata Steel Foundation SRIKRISHNA SRIDHAR MURTHY SATTVA CONSULTING
5.40-5.45pm	Closing remarks	HARISH VASUDEVAN Acting Director, MAP
NETWORKING MIXER 1 HOUR 5.45-6.45PM		
7.00-8.00pm	Live Theatre with Sharanya Ramprakash	SHARANYA RAMPRAKASH & TEAM



& TEAM

Sharanya Ramprakash

Award-winning theatre artist Sharanya Ramprakash and her team present a compelling

performance—a testament to the transformative impact of grants and funding on creative work.

